Alert archive / Illinois / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 100, NWS Chicago, IL

September 7, 2021Lake County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Sep 7, 2021, 2:15 PM CDT for Lake County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2021, 2:15 PM CDT (19:15 UTC)
Expired
Sep 7, 2021, 2:45 PM CDT
In force
30 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Lake County, IL

The radar

The Chicago radar (KLOT), 77 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 1:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2021-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 827 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2021-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
827 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

241 
WUUS53 KLOT 071915
SVRLOT
ILC097-071945-
/O.NEW.KLOT.SV.W.0100.210907T1915Z-210907T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
215 PM CDT Tue Sep 7 2021

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  Southern Lake County in northeastern Illinois...

* Until 245 PM CDT.

* At 215 PM CDT, a severe thunderstorm was located over Vernon Hills,
  moving east at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Waukegan, Arlington Heights, Palatine, Buffalo Grove, Wheeling,
  Northbrook, North Chicago, Mundelein, Highland Park, Vernon Hills,
  Grayslake, Libertyville, Lake Zurich, Lake Forest, Wauconda,
  Barrington, Deerfield, Glencoe, Long Grove and Hawthorn Woods.

Including the following interstates...
 I-94 between mile markers 13 and 26.
 I-294 between mile markers 13 and 26.

This includes...  Great Lakes Naval Training Center, Lake County IL
Fairgrounds, Lake Forest College, and Ravinia Music Festival.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4233 8783 4233 8782 4231 8782 4230 8783
      4227 8783 4221 8780 4215 8776 4215 8813
      4230 8812 4234 8783
TIME...MOT...LOC 1915Z 269DEG 43KT 4223 8799 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Petr
1 follow-up statement
022 
WWUS53 KLOT 071933
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
233 PM CDT Tue Sep 7 2021

ILC097-071945-
/O.CON.KLOT.SV.W.0100.000000T0000Z-210907T1945Z/
Lake IL-
233 PM CDT Tue Sep 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN LAKE COUNTY...

At 233 PM CDT, a severe thunderstorm was located over Lincolnshire,
or over Buffalo Grove, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Arlington Heights, Palatine, Buffalo Grove, Wheeling, Northbrook,
Mundelein, Highland Park, Vernon Hills, Lake Forest, Deerfield,
Glencoe, Long Grove, Hawthorn Woods, Lincolnshire, Highwood, Kildeer,
Riverwoods, Bannockburn, Mettawa and Indian Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4227 8783 4221 8780 4215 8776 4215 8803
      4223 8803
TIME...MOT...LOC 1933Z 268DEG 55KT 4219 8792 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Petr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 1:46 PM CDT, 29 minutes earlier.

Area forecast discussion, Sep 7, 1:46 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
146 PM CDT Tue Sep 7 2021

.MESOSCALE DISCUSSION...
146 PM CDT

Severe thunderstorms have a history of producing large hail (2")
around Dixon area and also in parts of McHenry county. These
storms will continue to become more surface based through the
afternoon as surface temperatures continue to warm through the mid
and upper 80s amidst mid to upper 60s dew points. We will
therefore see an uptick in damaging wind gusts with these storms.
We are already seeing signs of this occurring on radar. This will
also lead to an uptick in the forward speed of these storms as
they continue to produce outflow. Expect these storms to shift to
the east-southeast at up to 60 mph. This speed along suggest that
the winds associated with them will be at least 60, with localized
70+ mph possible. The severe threat will end after 8 pm this
evening as the cold front push south across the area.

KJB

&&

.SHORT TERM...
325 AM CDT

Through Wednesday...

Busy near term forecast today, including strong/severe
thunderstorm potential, gusty synoptic winds and warm temps.
Weather quiets down tonight after a cold frontal passage with
breezy and cooler conditions Wednesday.

Deepening mid-level short wave trough was clearly evident in
water vapor imagery early this morning across the upper Midwest,
aided by a strong digging upper level jet streak (125 kts at 250
mb per Glasgow MT's 00Z RAOB). Surface reflection was noted from
the upper Mississippi Valley into western Ontario, where a
deepening 999 mb surface low was analyzed at 07Z. A cold front
extended southwest from this low across Minnesota and Nebraska.
The upper trough will continue to dig southeast into the western
Great Lakes region today, with the surface low continuing to
deepen just north of Lake Superior while the cold front pushes
southeast across our area from early this afternoon through this
evening.

Southwesterly low level jet will increase across the region this
morning in response to the deepening system, which along with
surface pressure falls and the associated tightening of the
surface pressure gradient will ramp winds up across the area. As
boundary layer mixing develops after sunrise, we'll start to tap
into higher 30-40 kt momentum aloft by mid-morning. This will
support strong southwest surface winds with gusts in the 35-40 mph
(isolated 45 mph) likely. The strongest winds may be of limited
duration across far northern IL (north of I-88) where the cold
frontal trough will arrive by early afternoon, while the southeast
half of the cwa will see stronger winds persist this afternoon.
Even behind the cold front, northwest winds may gust around 30 mph
into early evening during a period of moderately strong pressure
rises.

Thunderstorm potential will increase early this afternoon as the
cold front moves into northern IL. While low level moisture
availability had looked a little questionable ahead of the front
this afternoon, upstream surface obs across IA/eastern NE have
shown a pool of mid-upper 60s surface dew points which will be
poised to advect into our area. This low level moistening,
combined with a gradual lifting/cooling of a warm cap layer
through large scale ascent, appears that it will be sufficient to
allow deep convective development along the front with <25 J/kg of
CIN noted in forecast soundings immediately ahead of the
boundary. Strong deep layer wind fields indicate substantial shear
for storm organization and severe threat, with 40-60 kts of 0-6
km bulk shear and 25-30 kts in the 0-3 km layer. Strong damaging
winds are the primary severe weather threat, though steep (7.5+
C/km) mid-level lapse rates also result in significant CAPE in the
hail-growth layer aloft. Non-zero tornado threat as well with any
bow/surge signatures. Greatest potential for stronger storms and
higher pops in general is across the east/southeastern parts of
the cwa where better low level convergence will likely exist.
Thunderstorm threat will linger into the early evening far
southeast, before the front finally exits the area.

Strong warm advection on gusty southwest flow will produce warm
temps across much of the area this afternoon. Early September
local climatology supports mid-upper 80s with 925 mb temps progged
in the +22/+24C range and 850 mb temps +18/19C. Warmest temps
likely to be across the southeast half of the forecast area where
front and increasing cloud cover arrives a little later into the
afternoon. Breezy, dry and cooler weather moves into the region
overnight and Wednesday behind the cold front, and beneath the
amplifying upper trough which develops across the eastern CONUS.
Profiles are fairly dry for much of the day, suggesting a good
amount of sun which should support temps in the mid-upper 70s.
Cooler air aloft settles across WI with some stratocu coverage
perhaps making into far northern IL later in the afternoon, though
it looks like any diurnal showers would remain north of the area
through the day.

Ratzer

&&

.LONG TERM...
325 AM CDT

Wednesday night through Monday...

Wednesday night and Thursday, upper-level troughing and
seasonably cool mid-level temperatures will lead to partly cloudy
skies, northwest winds, and highs in the mid 70s. Scattered lake
effect (rain) showers are a distinct possibly along the Porter
county shore of Lake Michigan especially Thursday morning,
considering some 1000+ J/kg of lake-induced CAPE with equilibrium
levels over 20kft. The trough will finally get the boot eastward
Thursday evening. Lows Wednesday and Thursday nights will fall
into the low to mid 50s.

As upper-level zonal flow becoming established along the
US/Canadian border Friday and Saturday, temperatures will be on
the rise with highs in the mid to upper 80s (warmest on Saturday)
across the Lower Great lakes. Forecast ensemble model guidance
suggests a compact short-wavelength trough will scream along the
US/Canadian border Saturday afternoon affording the development of
a surface low in central Ontario. Such a regime will favor
another period of breezy southwest winds in our neck of the woods
Saturday afternoon. As the associated cold front swings through
Saturday evening, precipitation chances look low due to limited
time for moisture return as well as limited forcing (e.g. system
will be too far north). Occasional chances for showers and
thunderstorms may wait until next week as subtle troughs propagate
through the zonal flow aloft. Ensemble model guidance offers no
coherent signal on timing or magnitude of any given wave next
week, outside a general "splattering" of QPF. So, the message is
to expect a warming trend with a return of occasional shower and
thunderstorm chances as we head into the middle of September.

Borchardt

&&

.AVIATION...
For the 18Z TAFs...

Aviation Weather Concerns:

* Thunderstorms moving through terminals, some of which may be severe
  * Winds gusting near 40 kt is possible
* Wind shift from the southwest to the northwest behind storms
* More gusty northwesterly winds Wednesday

A cold front approaching from the north will create a line of
showers and thunderstorms this early afternoon. These storms may be
severe in nature, creating gusty winds that could gust up to 40+ kt.
All terminals will have storms on site, but the worse storms are
expected to be east of I-39. Arrival time for RFD is between 18 and
20Z, with 20-22Z for the Chicago terminals, and about an hour later
for GYY.

Winds will become west to northwesterly and remain gusty behind
these storms, with gusts into the mid 20 kt range until shortly
after sunset. Cloud cover will decrease in coverage shortly have the
storms have passed this evening. Winds will weaken a bit overnight,
but are expected to be gusty again starting Wednesday mid-morning,
but remain from the west-northwest throughout Wednesday.

BKL

&&

.MARINE...
325 AM CDT

As a 1000mb surface low pressure system tracks over northern Lake
Michigan from late morning to early afternoon, southwest winds will
increase across the nearshore waters of Lake Michigan with gusts of
25 to 30 kt becoming common by noon / 17Z. Gale force gusts up to 35
kt may occur from Chicago, IL to Gary, IN to Michigan City,IN from 2
to 5 pm CDT, ahead of a cold front expected to pass over Lake
Michigan this afternoon. Given the expected limited time window over
which gale force gusts appear possible this afternoon, we opted not
to issue a Gale Warning for the nearshore waters. However, a Special
Marine Warning may be issued as wind gusts increase this afternoon.

A line of thunderstorms is likely to develop and sweep southeast
across Lake Michigan this afternoon. An abrupt northwesterly wind
shift with gusts in excess of 40 kt and small to damaging hail are
likely with the line of storms, first developing near the Waukegan
shores between 1 and 3 PM and reaching the Chicago shore between 2
and 4 PM, and finally the Gary to Michigan City shores between 3 and
5 pm. Boaters are encouraged to stay up to date on the forecast and
any related marine products that may be issued due to strong winds
and thunderstorms.

Borchardt

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...Beach Hazards Statement...INZ002 until 1 PM Wednesday.

LM...Small Craft Advisory...IL nearshore waters until 7 PM Tuesday.

     Small Craft Advisory...IN nearshore waters until 1 PM Wednesday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Sep 7, 12:00 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1200 PM CDT Tue Sep 7 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-081700-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1200 PM CDT Tue Sep 7 2021 /100 PM EDT Tue Sep 7 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited hail risk...up to half dollar size..
     Limited damaging wind risk...up to 70 mph.
     Limited Tornado risk.

  Limited Non Thunderstorm Wind Risk.
  High Swim Risk for Porter County Indiana.

DISCUSSION...

A threat for severe thunderstorms with damaging winds and hail
continues this afternoon between about 1 pm and 8 pm. This threat
area now includes most of north central and northeastern IL, as
well as northwestern IN.

Gusty southwest winds up to 40 mph are expected outside of
thunderstorms this afternoon ahead of a cold front which will
move through the area during the afternoon and early evening hours.

Strong southwest winds will build waves along the Porter county
Indiana Lake Michigan shore this afternoon, which will produce
dangerous currents. High wave action will likely maintain the
threat of rip currents along the Porter county shore into midday
Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  High Swim Risk.
Friday...
  Limited Thunderstorm Risk.
Saturday...
  Limited Thunderstorm Risk.
  Limited Non Thunderstorm Wind Risk.
Monday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed this afternoon and early evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward east southeast at 45 to 55 mph

LMZ740>745-081700-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1200 PM CDT Tue Sep 7 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Gale force winds and or very hazardous waves.
  Elevated Thunderstorm Risk...with an associated:
     Limited Waterspout Risk.
     Limited hail risk...up to up to half dollar size..
     Limited thunderstorm wind gust risk...up to 55 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Hazardous conditions for small craft are likely.
Friday...
  Limited Thunderstorm Risk.
Saturday...
  Hazardous conditions for small craft are likely.
  Limited Thunderstorm Risk.
Monday...
  Limited Thunderstorm Risk.

KJB

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Sep 7, 1:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
159 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TSTM WND DMG     1 SE ISLAND LAKE        42.26N 88.18W
09/07/2021                   LAKE               IL   PUBLIC

            PICTURE OF LARGE TREE DOWN AND BLOCKING
            DARREL RD SOUTH OF IL-176 RELAYED VIA SOCIAL
            MEDIA.

&&

ZY
Local storm report, Sep 7, 2:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
202 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND GST     2 SE WHEELING           42.12N 87.90W
09/07/2021  M58 MPH          COOK               IL   ASOS

            PWK ASOS PEAK GUST.

&&

RO
Local storm report, Sep 7, 2:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
204 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             COMPTON                 41.69N 89.09W
09/07/2021  E1.00 INCH       LEE                IL   PUBLIC

            TIME ESTIMATED FROM RADAR. IMAGE WAS SENT IN
            VIA SOCIAL MEDIA.

&&

ZY
Local storm report, Sep 7, 2:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
206 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND DMG     HIGHLAND PARK           42.18N 87.80W
09/07/2021                   LAKE               IL   PUBLIC

            PICTURE OF A TREE DOWN NEAR HIGHLAND PARK
            RELAYED VIA SOCIAL MEDIA.

&&

ZY
Local storm report, Sep 7, 2:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
209 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             COMPTON                 41.69N 89.09W
09/07/2021  E1.75 INCH       LEE                IL   PUBLIC

            PICTURE OF GOLF BALL SIZED HAIL RELAYED VIA
            SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

&&

ZY
Local storm report, Sep 7, 2:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
215 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TSTM WND DMG     2 NW SHIRLAND           42.46N 89.22W
09/07/2021                   WINNEBAGO          IL   PUBLIC

            PICTURE OF TREE DOWN SENT VIA SOCIAL MEDIA.
            TIME IS ESTIMATED FROM RADAR.

&&

ZY

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:29 PM CDTSmall Craft AdvisoryLOT55 hr
Sep 7, 12:37 PM CDTSevere Thunderstorm WarningLOTBoone, McHenry, Winnebago53 min
Sep 7, 12:47 PM CDTSpecial Marine WarningLOT118 min
Sep 7, 1:13 PM CDTSpecial Weather StatementLOTBoone, DeKalb, Kane, Lee, Ogle32 min
Sep 7, 1:20 PM CDTSevere Thunderstorm WarningLOTLake, McHenry55 min
Sep 7, 1:23 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane, Lee, Ogle67 min
Sep 7, 1:41 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTCook49 min
Sep 7, 1:51 PM CDTSpecial Marine WarningLOT3 hr
Sep 7, 2:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTGrundy, Kendall, LaSalle72 min
Sep 7, 2:15 PM CDTAreal Flood AdvisoryLOTLake, McHenry3 hr
Sep 7, 2:29 PM CDTSevere Thunderstorm Warning Destructive damage threatLOTGrundy, Kendall, LaSalle46 min
Sep 7, 2:41 PM CDTSpecial Marine WarningLOT94 min
Sep 7, 2:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTGrundy, Kankakee, Kendall, LaSalle, Will63 min
Sep 7, 3:04 PM CDTTornado WarningLOTWill26 min
Sep 7, 3:28 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTCook, Kankakee, Will62 min
Sep 7, 4:06 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Kankakee, LaSalle, Livingston54 min
Sep 7, 4:34 PM CDTSpecial Weather StatementLOTKankakee56 min
Sep 7, 4:59 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Livingston61 min
Sep 7, 5:21 PM CDTSpecial Weather StatementLOTGrundy39 min
Sep 7, 5:46 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Livingston, Will44 min
Sep 7, 6:53 PM CDTAreal Flood AdvisoryLOTIroquois, Kankakee3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.